# SDR CWQR20130321026

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 5,391 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 693203556
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE RT STABILIZER RIB CLOSE-OUT PANEL CRACKED ON THE UPPER ATTACH FLANGE TO SKIN ATTACH AREA, 4.5" LONG.
